# SDR DALA2023010500070

- Difficulty date: January 4, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 54,875 hours, 37,907 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 9521 -DIV/DE- THE FLIGHT CREW DIVERTED THE AIRCRAFT TO BNA FOLLOWING A "FIRE" WARNING INDICATION ON THE #2 ENGINE WITH ANTI-ICE ON. THE QRH WAS COMPLIED WITH, AN EMERGENCY WAS DECLARED WITH ATC, AND THE SUBSEQUENT OVERWEIGHT LANDING WAS UNEVENTFUL. CFR DID MEET THE AIRCRAFT ON THE RUNWAY AND CONFIRMED THAT NO FIRE EXISTED. CORRECT ACTION: MAINTENANCE REPLACED THE RIGHT ENGINE FDCU, BOTH VIA, AND PERFORMED ABOVE IDLE PNEUMATIC LEAK CHECKS. THE AIRCRAFT WAS RETURNED TO SERVICE. (LP #9884314)
